EconPapers    
Economics at your fingertips  
 

Global stabilization of the new chaotic system based on small-gain theorem

De-Bin Liu and Xiao-Song Yang

Chaos, Solitons & Fractals, 2008, vol. 36, issue 3, 709-714

Abstract: In this paper, we study chaos control of the new chaotic system. Based on small-gain theorem, a class of nonlinear feedback controllers are designed such that the equilibria of the controlled systems are globally asymptotically stable, thus eliminating chaos.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077906007053
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:36:y:2008:i:3:p:709-714

DOI: 10.1016/j.chaos.2006.06.086

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:36:y:2008:i:3:p:709-714